Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What should be done for blood clot in retina and blurred vision ?

Blood clotted on Retina .Vision blurred,it seems thousands of light reflecting inside.Patient s age-65(Moti Devi)
Asked On : Wed, 2 Feb 2011
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
I am not an eye specialist but i am almost sure that this condition is mostly due to "Retinal detachment" at this age(65 years). Blood clots are due to torn vessels beneath the retina.
These detachments are most commonly due to proliferative diabetic retinopathy
Management - Sugar control and visit vitreoretinal surgeon at the earliest
All the best
Answered: Wed, 27 Jul 2011
I find this answer helpful
Ophthalmologist Dr. Manish Malhotra's  Response
Blood clots in the eye can be bcoz of many reasons , most common being life style diseases like diabetees , uncontrolled hypertension , or trauma . I would suggest go in for an ophthalmic examination ASAP
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor